# SDR DALA108359851

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 78,599 hours, 79,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND FRAME PRESSURE DESK WEB DOUBLER CRACKED IN LT MLG WHEEL WELL AT AFT SIDE OF BS813.  REPAIRED IAW SRM51-30-5.
